Noncommutative integration of the Dirac equation in Riemann spaces possessing a group of automorphisms

V. G. Fedoseev, A. V. Shapovalov, I. V. Shirokov

Research output: Contribution to journalArticle

1 Citation (Scopus)


Applying the method of noncommutative integration for linear differential equations, we build exact solutions for the Dirac equation in 4-dimensional Riemann spaces, which have a 5-parameter group of automorphisms and where the Klein-Gordon and the Dirac equations are nonintegrable using the technique of complete separation of variables.

Original languageEnglish
Pages (from-to)777-781
Number of pages5
JournalSoviet Physics Journal
Issue number9
Publication statusPublished - Sep 1991
Externally publishedYes


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this